# SDR UIEA2020072741612

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,638 hours, 13,221 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R SIDE WINDOW HEAT "INOP" LIGHT ILLUMINATING W/ ADVISORY MESSAGE.  TROUBLESHOT RT SIDE WINDOW HEAT IAW FIM TASK 30-41 TASK 801 AND 803, BITE RIGHT SIDE WINDOW HEAT CONTROL UNIT, TEST GOOD. PERFORMED WINDOW HEAT ELEMENT RESISTANCE TEST. TESTED WITHIN LIMITS. T
